MAUDE Adverse Event Report: ARGON MEDICAL DEVICES BIOPINCE ULTRA FULL CORE BIOPSY INSTRUMENT 16GA X 10CM

ARGON MEDICAL DEVICES BIOPINCE ULTRA FULL CORE BIOPSY INSTRUMENT 16GA X 10CM
Model Number 370-1080-02
Medical Device Problem Code Firing Problem (4011)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/05/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample is indicated as available for return.As of the date of this report, the sample has not been returned.A follow-up report will be provided once the device has been received and reviewed.
 
Event or Problem Description
When fire button was pressed, it did not fire the needle and the button stayed depressed.When radiologist removed the needle from the patient, the needle randomly fired on it¿s own.
 
Additional Manufacturer Narrative
A review of the dhrs of the top level and sublots as well as the inspection records was conducted, and no deviations or non-conformances were found relating to this issue.One opened sample was returned from the customer for review.A visual inspection and testing was performed on the returned product.The device was working fine and firing on all three stroke lengths from rear and back trigger both.No corrective action can be taken at this time because the issue cannot be duplicated in laboratory settings.
 
Event or Problem Description

Brand Name
BIOPINCE ULTRA FULL CORE BIOPSY INSTRUMENT 16GA X 10CM
Common Device Name
BIOPINCE
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
elnaz rahman
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key16733416
Report Number0001625425-2023-01026
Device Sequence Number20501696
Product Code KNW
UDI-Device Identifier00886333224067
UDI-Public00886333224067
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K904987
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/17/2026
Device Model Number370-1080-02
Device Catalogue Number370-1080-02
Device Lot Number11459382
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2023
Supplement Date Received by Manufacturer04/06/2023
Initial Report FDA Received Date04/13/2023
Supplement Report FDA Received Date05/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown